# SDR QXEA2014120800987

- Difficulty date: December 2, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 27,461 hours, 28,209 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 622AT HAS CORROSION IN COUNTERSINKS.  ENLARGED COUNTERSINK OF THE CORRODED COUNTERSINK HOLES TO THE MAXIMUM PERMITTED DIAMETER, STILL EVIDENCE OF CORROSION.  FOUND TO BE OUT OF LIMITS REF TEMPROARY REV, SRM 57-10-35, REPAIR -03, TR 57-027 AND NO REPAIRABLE REF SRM 57-10-35, REPAIR -04, ITEM 7A.  COMPLIED WITH FORM M-184. RECEIVED NEW PANEL.  INSTALLATION ACCOMPLISHED ON 5408315, OP 5546.
